I’ve been doing a lot of thinking about this whole MMR / autism brouhaha lately, partly because it recently spilled over onto /.. It’s not hard to understand why some people might think MMR causes autism, since almost all cases of autism develop within a few months or years of the MMR shot. Isn’t the connection obvious?
It got me wondering about what other afflictions might be caused by those pesky vaccines. Then it suddenly struck me—I’m a victim myself!
When I was around ten or eleven, I had a diph-tet shot which hurt like hell and made my arm swell up for a couple of weeks. Not too long afterwards, maybe a matter of months, I started noticing other symptoms. I started getting hair where I hadn’t had any before, and some lumps I had always had between my legs but never given much attention started to grow; I started having intermittent pains in the larger joints and in my chest muscles; social interaction became awkward and strained; my speech became distorted. There is absolutely no doubt—this all started after my diph-tet shot.
I think I’ll call The Observer right away. The public has a right to know!